Follow
Andrea Marchese
Title
Cited by
Cited by
Year
On a conjecture of Cheeger
G De Philippis, A Marchese, F Rindler
Measure theory in non-smooth spaces, 145-155, 2017
59*2017
On the differentiability of Lipschitz functions with respect to measures in the Euclidean space
G Alberti, A Marchese
Geometric and Functional Analysis 26 (1), 1-66, 2016
562016
The Steiner tree problem revisited through rectifiable G-currents
A Marchese, A Massaccesi
Advances in Calculus of Variations 9 (1), 19-39, 2016
322016
Rectifiability and upper Minkowski bounds for singularities of harmonic -valued maps
C De Lellis, A Marchese, E Spadaro, D Valtorta
Commentarii Mathematici Helvetici 93 (4), 737-779, 2018
212018
On the lower semicontinuous envelope of functionals defined on polyhedral chains
M Colombo, A De Rosa, A Marchese, S Stuvard
Nonlinear Analysis 163, 201-215, 2017
202017
An optimal irrigation network with infinitely many branching points
A Marchese, A Massaccesi
ESAIM: Control, Optimisation and Calculus of Variations 22 (2), 543-561, 2016
192016
Improved estimate of the singular set of Dir-minimizing Q-valued functions via an abstract regularity result
M Focardi, A Marchese, E Spadaro
Journal of Functional Analysis 268 (11), 3290-3325, 2015
19*2015
Improved stability of optimal traffic paths
M Colombo, A De Rosa, A Marchese
Calculus of Variations and Partial Differential Equations 57 (1), 1-33, 2018
132018
A Multimaterial Transport Problem and its Convex Relaxation via Rectifiable -currents
A Marchese, A Massaccesi, R Tione
SIAM Journal on Mathematical Analysis 51 (3), 1965-1998, 2019
102019
Regularity of area minimizing currents mod p
C De Lellis, J Hirsch, A Marchese, S Stuvard
Geometric and Functional Analysis 30 (5), 1224-1336, 2020
92020
A multi-material transport problem with arbitrary marginals
A Marchese, A Massaccesi, S Stuvard, R Tione
Calculus of Variations and Partial Differential Equations 60 (3), 1-49, 2021
82021
Stability for the mailing problem
M Colombo, A De Rosa, A Marchese
Journal de Mathématiques Pures et Appliquées 128, 152-182, 2019
82019
On the Well‐Posedness of Branched Transportation
M Colombo, A De Rosa, A Marchese
Communications on Pure and Applied Mathematics 74 (4), 833-864, 2021
72021
Approximation of rectifiable -currents and weak- relaxation of the -mass
A Marchese, B Wirth
arXiv preprint arXiv:1810.08400, 2018
7*2018
Quantitative minimality of strictly stable extremal submanifolds in a flat neighbourhood
D Inauen, A Marchese
Journal of Functional Analysis 275 (6), 1532-1550, 2018
6*2018
Area‐Minimizing Currents mod 2Q: Linear Regularity Theory
C De Lellis, J Hirsch, A Marchese, S Stuvard
Communications on Pure and Applied Mathematics 75 (1), 83-127, 2022
52022
Lipschitz functions with prescribed blowups at many points
A Marchese, A Schioppa
Calculus of Variations and Partial Differential Equations 58 (3), 1-33, 2019
52019
On a question by Corson about point-finite coverings
A Marchese, C Zanco
Israel Journal of Mathematics 189 (1), 55-63, 2012
52012
On the structure of flat chains modulo p
A Marchese, S Stuvard
Advances in Calculus of Variations 11 (3), 309-323, 2018
42018
Kirszbraun’s extension theorem fails for Almgren’s multiple valued functions
P Logaritsch, A Marchese
Archiv der Mathematik 102 (5), 455-458, 2014
32014
The system can't perform the operation now. Try again later.
Articles 1–20